Age:65 years Patient complaints of this pigmentation since 20 years...she takes medicine and pigmentation is restored...once after leaving treatment depigmentation again occurs...seems like vitiligo Diagnosis and treatment

2 Likes

LikeAnswersShare

IT'S A CASE OF.. VITILIGO.. RX.. TOPICALLY.. STEROIDS ARE EFFECTIVE IN SMALL LESIONS.. ORALLY.. MULTIVITAMINS ANTIOXIDANTS.. PUVA..PHOTO THERAPY..

Thank you doctor
0

View 3 other replies

It is vitiligo (segmental) Rx tacrolimus 0.03%oint twice daily exposure to sunlight Oral vit d3 60k weekly

Thank you doctor
0

View 3 other replies

It case of vitiligo Symmetrically multiple patch seen of the body,need some investigation nd managment Anti vitiligo med

Thank you doctor
0

Vitiligo Steroid oint locally. PUVA photo therapy. Multivitamin and antioxidants orally. Reassurance and councilling required.

Thanks Dr Partha Sarathi Sahana
0

View 2 other replies

Vitiligo

Thank you doctor
0

Vitiligo

Thank you doctor
0

Vitiligo ars sul flav 30 potency chew tds exposure to puva chamber

Thank you doctor
0

POSSIBLY. DRUG. DEPENDENT RECURRENT VITILIGO

Thank you doctor
0

Vitiligo Steroid oint, tacrolimus 0.01% oint VITAMIN E

Thank you doctor
0

Vitiligo

Thank you doctor
0
Load more answers